# SDR DALA2024070206678

- Difficulty date: June 30, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 137,959 hours, 20,645 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 180 L1 SLIDE ARM LIGHT ON FWD FLT ATT PANEL INOP. CORRECTIVE ACTION: OPS CHK 1L ARMED LIGHT ON FAP CHKS GOOD NO TROUBLE FOUND A/C OK (0422307)
